MAUDE Adverse Event Report: ARGON MEDICAL DEVICES INTROSYTE AUTOGUARD INTRODUCER 26G; BD INTROSYTE-N AUTOGUARD, BD INSTAFLASH

ARGON MEDICAL DEVICES INTROSYTE AUTOGUARD INTRODUCER 26G; BD INTROSYTE-N AUTOGUARD, BD INSTAFLASH
Model Number 384008
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.A follow-up report will be provided once the sample has been received and reviewed.
 
Event or Problem Description
Neopicc assessed, noticed fluid leaking around the patient, inspected line and found small break, nurse practitioner removed neopicc.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
INTROSYTE AUTOGUARD INTRODUCER 26G
Common Device Name
BD INTROSYTE-N AUTOGUARD, BD INSTAFLASH
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11114027
Report Number1625425-2020-00810
Device Sequence Number3488654
Product Code DYB
UDI-Device Identifier50382903840088
UDI-Public50382903840088
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384008
Device Catalogue Number384008
Device Lot Number0056266
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;